# SDR SWAA2020060888516

- Difficulty date: June 2, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,324 hours, 11,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT TRACK LIGHTING AT ROWS 1 THRU 4 RIGHT SIDE NOT ILLUMINATE OR GLOW AND IS CRACK AT AFT END OF TRACK.  REPLACED PHOTO LUMINESCENT STRIP AT ROWS 1-4 ON RIGHT SIDE DEF REF AMM 33-51-15 OK FOR SERVICE.
